Semigroups containing maximal ideals. (English) Zbl 0378.20047


20M12 Ideal theory for semigroups
Full Text: EuDML


[1] CLIFFORD A. H., PRESTON G. B.: The algebraic theory of semigroups. Volume II. Amer. Math. Soc, Providence, R. I. 1967. · Zbl 0178.01203
[2] ABRHAN I.: О максимальных подалгебрах в унарных влгебрах. Mat. čas., 24, 1974, 113-128.
[3] GRILLET P. A.: Intersections of maximal ideals in semigroups. Amer. Math. Monthly, 76, 1969, 503-509. · Zbl 0191.01603 · doi:10.2307/2316957
[4] SCHWARZ Š.: Prime ideals and maximal ideals in semigroups. Czechoslovak Math. J., 19, 1969, 72-79. · Zbl 0176.29503
[5] SCHWARZ Š.: The ideal structure of C-semigroups. Czechoslovak Math. J., 27, 1977, 313-338. · Zbl 0376.20038
[6] SATYANARAYANA M.: On a class of semisimple semigroups. Semigroup Forum, 10, 1975, 129-138. · Zbl 0303.20043 · doi:10.1007/BF02194880
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.